BibTeX record journals/iandc/BenkocziBHLSW12

download as .bib file

@article{DBLP:journals/iandc/BenkocziBHLSW12,
  author    = {Robert Benkoczi and
               Binay K. Bhattacharya and
               Yuzhuang Hu and
               Chien{-}Hsin Lin and
               Qiaosheng Shi and
               Biing{-}Feng Wang},
  title     = {Efficient algorithms for the conditional covering problem},
  journal   = {Inf. Comput.},
  volume    = {219},
  pages     = {39--57},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.ic.2012.08.003},
  doi       = {10.1016/j.ic.2012.08.003},
  timestamp = {Fri, 12 Feb 2021 22:15:57 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/BenkocziBHLSW12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics